... speaking ability has dramatically declined in the last 3 yrs. It is difficult to chew food with or without dentures in place and also swallowing. I take Carbidopa-Levo (1 1/2 pills 4X a day) and it was thought that the Carbidopa-Levo was causing a dyskinesia (tongue thrusting) but once I was weeded off the Carbidopa-Levo, the tongue thrusting continued. Is there any drug that can aliviate this condition? I was put on Tryhexyphenidyl which didnt help and ultimately tapered off. Thanks for any advice.
I'm sorry I can't say which drugs will be best to treat your symptoms, but your doctor should be able to help.
The links below have names of medicines which can be used to treat Parkinson's disease/symptoms, but your doctor is the best person to talk to about what will be best dor you.
- Carbidopa Information for Consumers
- Carbidopa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Carbidopa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Feb 2011 • 3 answers
Posted 31 Mar 2014 • 2 answers
Carbidopa/Levodopa - My brother has Parkinson's and takes 1.5 tablets 6 times a day. He recently has
Posted 28 Sep 2015 • 1 answer
Posted 2 Dec 2015 • 2 answers
Posted 11 Jun 2016 • 0 answers